# SDR UHLA2014072200509

- Difficulty date: July 22, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 26,583 hours, 15,354 cycles
- System (JASC): 3140 · Central Computers
- Part: Processor
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, FL350, EICAS DISPLAYED AVNX MAU 1 FAIL, ADS 1 FAIL, SPOILER FAULT.  DIVERTED INTO IND AND DECLARED EMERGENCY.  LANDED WITHOUT INCIDENT. R & R NIC/PROC 1 IAW AMM 31-41-04.  OPS CHECK GOOD.
